# SDR MALA030125

- Difficulty date: January 26, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 1,714 hours
- Engine: Ge CT72B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Stalled
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RT ENGINE COMPRSSOR STALLED & OVERTEMPED.  AIR RETURN TO INL.  CREW REPORTED, GOING THRU 500 FT WHILE DIALING DOWN CTOT, RT ENGINE SUFFERED COMPRESSOR STALL.  DUE TO COMPRESSOR STALL, ENGINE TEMP EXCEEDED 970 DEGREES FOR 31 SECONDS BEFORE STALL WAS CLEARED BY PULLING POWER LEVER BACK.  STALL WAS SUFFICIENT TO CAUSE RT PROP TO AUTOCOARSEN.  EVENT DISCUSS WITH GE SERVICE ENGINEER, DISCUSSION CENTERED AROUND INSPECTION FOR FERRY FLIGHT FOR ENGINE CHANGE, AND WHY THIS KEEPS OCCURING, THIRD COMPRESSOR STALL EVENT AT MESABA SINCE 12/7/02.  GE IS INVESTIGATING.  THE ONLY ADVICE GE CAN OFFER AT THIS TIME IS TO DO AN ECS ON TAKEOFF FOR FIRST FLIGHT OF DAY.
